MAUDE Adverse Event Report: SYNTHES GMBH LARGE EX-FIX COMBINATION CLAMP MR-CONDITIONAL; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH LARGE EX-FIX COMBINATION CLAMP MR-CONDITIONAL; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 390.005
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Only the event year is known.Additional device product codes: lxt.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, 11 total bar to bar and pin to bar clamps cold welded.The surgeon spent an extra 30 minutes during the case on bilateral ex-fixes.No further information is available.This report involves one large ex-fix combination clamp mr-conditional.This is report 8 of 11 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 390.005-us, lot 2238p36: part manufacture date: september 20, 2022.Manufacturing location: brandywine.A review of the device history record of this lot revealed no complaint-related anomalies.The device history record shows the device assembly was processed through all operations on the released and had met all specification criteria at the time of release with no issues documented that would contribute to the complaint condition.H3, h6: a photo investigation was completed: visual analysis of the photo revealed that the device had no signs of defect.Functional test cannot be performed through photo evidence.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LARGE EX-FIX COMBINATION CLAMP MR-CONDITIONAL
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15968338
Report Number8030965-2022-10973
Device Sequence Number5668057
Product Code KTT
UDI-Device Identifier10886982197825
UDI-Public10886982197825
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number390.005
Device Catalogue Number390.005
Device Lot Number2238P36
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer12/20/2022
Initial Report FDA Received Date12/13/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LRG EX-FIX COMBINATION CLAMP MR-COND; LRG EX-FIX COMBINATION CLAMP MR-COND; LRG EX-FIX COMBINATION CLAMP MR-COND; LRG EX-FIX COMBINATION CLAMP MR-COND; UNK - EX-FIX CLAMPS: LARGE; UNK - EX-FIX CLAMPS: LARGE; UNK - EX-FIX CLAMPS: LARGE; UNK - EX-FIX CLAMPS: LARGE; UNK - EX-FIX CLAMPS: LARGE; UNK - EX-FIX CLAMPS: LARGE
Patient SexUnknown